# SDR SWAA2023102712945

- Difficulty date: October 21, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 67,193 hours, 39,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR OVERWING EMERGENCY LIGHT INOP.<[01] RELAMPED L/H EXTERIOR OVERWING EMERGENCY LIGHT AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-04-960-801.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
